ATI PHARMACOLOGY PROCTORED RETAKE 1 EXAM 2019
1. A nurse is caring for a client who has breast cancer and reports pain 1 hr after administration of prescribed morphine 10 mg IV. Which of the following medications should the nurse expect to administer?
a. Naloxone IV
b. Morphine tablet
c. Lidocaine patch
d. Fentanyl transmucosal
2. A nurse is providing teaching to a client who has a new prescription for clozapine. Which of the following statements should the nurse include in the teaching?
a. Notify your provider if you develop a fever while taking this medication
b. Diarrhea is a common adverse effect of this medication
c. Ringing in the ears is an expected adverse effect of this medication
d. You might experience weight loss while taking this medication
3. A nurse is assessing a client after administering phenytoin IV bolus for a seizure. Which of the following findings should the nurse identify as an adverse effect of the medication?
Download all 13 pages for € 9,99Add document to cart
Do you make summaries or do you have any completed assignments? Upload your documents to Knoowy and earn money.Upload document